# SDR GTIA021285

- Difficulty date: December 18, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FOUND ONE EMERGENCY LIGHT ON LEFT SIDEWALL IN TAIL COMPARTMENT INOPERATIVE.  REMOVED LIGHT ASSEMBLY OF TAIL COMPARTMENT EMERGENCY LIGHT, SECURED LOOSE WIRE AND RELAMPED LIGHT.  OPS CHECK OK.  (M)
